CSpace
多非线性一般Lurie离散系统的绝对稳定性
甘作新; 韩京清
2001
Source Publication应用数学
ISSN1001-9847
Volume014Issue:004Pages:10
Abstract本文应用Lyapunov函数方法,讨论了具有多个非线性项的一般Lurie离散控制系统的绝对稳定性问题,借助于关于变元σ绝对稳定性的概念,得出了上述系统绝对稳定的充要条件及一些简洁的充分条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36851
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
甘作新,韩京清. 多非线性一般Lurie离散系统的绝对稳定性[J]. 应用数学,2001,014(004):10.
APA 甘作新,&韩京清.(2001).多非线性一般Lurie离散系统的绝对稳定性.应用数学,014(004),10.
MLA 甘作新,et al."多非线性一般Lurie离散系统的绝对稳定性".应用数学 014.004(2001):10.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[甘作新]'s Articles
[韩京清]'s Articles
Baidu academic
Similar articles in Baidu academic
[甘作新]'s Articles
[韩京清]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[甘作新]'s Articles
[韩京清]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.